We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences


Publication details for Pankaj Vishe

Browning,T.D. & Vishe, P. (2014). Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal 163(10): 1825-1883.

Author(s) from Durham


A version of the Hardy–Littlewood circle method is developed for number fields K/QK/Q and is used to show that nonsingular projective cubic hypersurfaces over KK always have a KK-rational point when they have dimension at least 88.